# SDR 9507979976

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ducts
- Condition: Leaking
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  LIGHT EXTINGUISHED WHEN POWER WAS PULLED BACK, BUT CAME ON AGAIN ONCE POWER WAS ADDED.  CAPTAIN DECLARED AN EMERGENCY AND FLIGHT RETURNED TO MEM, LANDING WAS UNEVENTFUL.  FOUND TWO DUCT LEAKS AT RIGHT PACK AND TEMPERATURE SENSOR PLUGGED.  REPAIRED LEAKS AND REPLACED SENSOR.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
